Browse Title Index


 
Issue Title
 
Vol 66, No 1 (2012) On certain general integral operators of analytic functions Abstract   PDF
B. A. Frasin
 
Vol 68, No 2 (2014) On certain generalized q-Appell polynomial expansions Abstract   PDF
Thomas Ernst
 
Vol 68, No 2 (2014) On certain subclasses of analytic functions associated with the Carlson–Shaffer operator Abstract   PDF
Jagannath Patel, Ashok Kumar Sahoo
 
Vol 70, No 2 (2016) On compactness and connectedness of the paratingent Abstract   PDF
Wojciech Zygmunt
 
Vol 54, No 2 (2010) On differential sandwich theorems of analytic functions defined by certain linear operator Abstract   PDF
Mohamed K. Aouf, Tamer M. Seoudy
 
Vol 65, No 2 (2011) On Dirichlet type spaces on the unit ball of \(\mathbb{C}^n\) Abstract   PDF
Małgorzata Michalska
 
Vol 72, No 1 (2018) On generalized Mersenne numbers, their interpretations and matrix generators Abstract   PDF
Paweł Ochalik, Andrzej Włoch
 
Vol 70, No 1 (2016) On ideals of pseudo-BCH-algebras Abstract   PDF
Andrzej Walendziak
 
Vol 66, No 1 (2012) On inclusion relationships of certain subclasses of meromorphic functions involving integral operator Abstract   PDF
Ali Muhammad
 
Vol 65, No 2 (2011) On Kaluza’s sign criterion for reciprocal power series Abstract   PDF
Arpad Baricz, Jetro Vesti, Matti Vuorinen
 
Vol 67, No 1 (2013) On lifts of projectable-projectable classical linear connections to the cotangent bundle Abstract   PDF
Anna Bednarska
 
Vol 67, No 1 (2013) On limiting values of Cauchy type integral in a harmonic algebra with two-dimensional radical Abstract   PDF
S. A. Plaksa, V. S. Shpakivskyi
 
Vol 68, No 2 (2014) On path-quasar Ramsey numbers Abstract   PDF
Binlong Li, Bo Ning
 
Vol 66, No 2 (2012) On Perelman’s functional with curvature corrections Abstract   PDF
Rami Ahmad El-Nabulsi
 
Vol 54, No 2 (2010) On Poncelet’s porism Abstract   PDF
Waldemar Cieślak, Elżbieta Szczygielska
 
Vol 69, No 1 (2015) On pseudo-BCI-algebras Abstract   PDF
Grzegorz Dymek
 
Vol 69, No 2 (2015) On regular local operators on smooth maps Abstract   PDF
Włodzimierz Mikulski
 
Vol 70, No 1 (2016) On strong proximinality in normed linear spaces Abstract   PDF
Sahil Gupta, T. D. Narang
 
Vol 54, No 2 (2010) On subordination for classes of non-Bazilevic type Abstract   PDF
Rabha W. Ibrahim, Maslina Darus, Nikola Tuneski
 
Vol 68, No 2 (2014) On the adjacent eccentric distance sum of graphs Abstract   PDF
Halina Bielak, Katarzyna Wolska
 
Vol 68, No 1 (2014) On the birational gonalities of smooth curves Abstract   PDF
E. Ballico
 
Vol 65, No 1 (2011) On the central limit theorem for some birth and death processes Abstract   PDF
Tymoteusz Chojecki
 
Vol 72, No 2 (2018) On the Courant bracket on couples of vector fields and \(p\)-forms Abstract   PDF
Miroslav Doupovec, Jan Kurek, Włodzimierz Mikulski
 
Vol 72, No 2 (2018) On the existence of connections with a prescribed skew-symmetric Ricci tensor Abstract   PDF
Jan Kurek, Włodzimierz Mikulski
 
Vol 72, No 2 (2018) On the necessary condition for Baum-Katz type theorem for non-identically distributed and negatively dependent random fields Abstract   PDF
Zbigniew Łagodowski
 
76 - 100 of 151 Items << < 1 2 3 4 5 6 7 > >>